# SDR WVER2017010793508

- Difficulty date: January 7, 2017
- Submitted: January 7, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 28,824 hours, 23,817 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302
- Condition: Corroded
- Location: Fuselage
- Part time: 28,824 hours, 23,817 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOORBEAM LBL 27.0 AT FS 1031.0 IS CORRODED.
